MathSciNet Relay Station
MathSciNet bibliographic data
MR887788 31D05 (60J45)
Boukricha, A.; Hansen, W.; Hueber, H. Continuous solutions of the generalized Schrödinger equation and perturbation of harmonic spaces. Exposition. Math. 5 (1987), no. 2, 97–135.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement